143. ON $$-GENERALIZED CLOSED SETS IN TOPOLOGICAL SPACES.

Math. Journal: Acta Mathematica Hungarica. Hungary , v.118, p.337 – 343, 2008.
Authors: Caldas, M., GEORGIOU, Dimitri N., JAFARI, Saeid, NOIRI, Takashi


 

Filed Under: 2007-2008

Preprints

    Please, contact me for any preprint of papers.

Weather

    NiterĂ³i
    Rain
    Rain
    21°C
    real feel: 22°C
    humidity: 100%
    wind speed: 11 km/h SSE
    Forecast November 11, 2019
    day
    Rain
    Rain
    27°C
    wind speed: 14 km/h SSE
    Forecast November 12, 2019
    day
    Rain
    Rain
    26°C
    wind speed: 18 km/h ESE